# SDR AALA20160912008

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 19,517 hours, 7,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT SIDE TRANSITION RAIL CORROSION BS 500A +10 TO 500B. REMOVED AND INSTALLED NEW SECTION OF TRANSITION PANEL IAW SRM 53-00-53-2R.
